# SDR 08FDEA01646

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: NSL6051511
- Part serial: FX0248
- Condition: Dented
- Location: Nr 3 Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL HAS DENTS ON THE EXTERNAL SKIN AT APPROX 5 O'CLOCK POSITION.  REWORKED SKIN IN REF TO EA 8-5410-116980.
